# SDR J4YR202103012651

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: General aviation
- Filed by: Jefferson City Aviation Inc, repair station J4YR693J
- Aircraft: N5213F
- Make and model: Cessna 172S
- Aircraft serial: 172S9124
- Aircraft time: 3,042 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: A13081
- Condition: Loose
- Location: Right Magneto
- Part time: 14 hours
- Component: Magneto, Slick
- Component part number: 4371
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

MAGNETO PRESENTED LARGE INTERMITTENT RPM DROP DURING PREFLIGHT RUNUP CHECK. FLIGHT WAS TERMINATED AND AIRCRAFT RETURNED TO HANGAR FOR MAINTENANCE. UPON DISASSEMBLY OF MAGNETO IT WAS DISCOVERED THAT THE CONTACT POINT CONNECTED TO THE STEEL "SPRING" HAD COME LOOSE. THIS SET OF CONTACT POINTS HAVE BEEN IN SERVICE FOR 13.5 HOURS.
